# SDR ASAA2023090745047

- Difficulty date: September 7, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810517
- Part serial: NSN
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD P/N 143A5810-517 R/H SIDE JUST AFT OF FWD WET AREA HAS PUNCTURE. GROUNDED - YES. EVALUATED MAIN CABIN FLOOR BOARD P/N 143A5810-517 AND FOUND 1 EA PUNCTURE AND EDGE DAMAGE TO AFT EDGE OF PANEL ON RH SIDE. ALSO FOUND HAIL STRIKE DAMAGE THROUGHOUT TOP SKIN REQUIRING REPAIR IAW ASA B737-800 SRM 53-00-50-1A-1. REPAIRED 1 EA PUNCTURE, EDGE DAMAGE, AND HAIL STRIKE DAMAGE IAW ASA B737-800 SRM 53-00-50-2R-0, SRM 53-00-50-2R-1, SRM 53-00-50-2R-2.
